# SDR SIMA2012010001

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 29,804 hours, 28,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121A
- Part serial: 76628
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND BOTH LEFT AND RIGHT OVERWING EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY AND BATTERY CHARGER IAW EMB 145 AMM 33-50-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
